MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10013072
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Patient demographics requested however not provided.
 
Event or Problem Description
It was reported that during a secondary epoch infusion the user noticed that there was a leak in the silicone segment.The customer confirm that there was no patient harm when the chemo leak (50ml) occurred.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing set was leaking was confirmed by evaluation of the customer-provided photograph.Photographic analysis confirmed that the primary set was leaking at a hole on the silicone tubing below the upper fitment.The suspect set was not returned for investigation.Although the suspect set was not returned, a new, unused associate set was returned for investigation.The returned associate set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No tool marks or crush marks were observed on the upper fitment.No anomalies were observed with the set.Functional, pressure and infusion testing did not replicate a leak on the associate set.The source of the leak is due to a hole/damage in the silicone pump segment near the upper fitment (per photo).The root cause of the hole/damage could not be definitively determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The aware date for supplemental mdr pr 322089 was inadvertently omitted from the report.The aware date was (b)(6) 2019.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8709512
Report Number9616066-2019-01675
Device Sequence Number14049946
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013072
Device Catalogue Number10013072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date09/26/2019
09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MS3500-15, 8015, 8100. TD (B)(6) 2019